# SDR SWAA2013062417499

- Difficulty date: May 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support Angle
- Part number: 65C25784
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR SUPPORT ANGLE CRACKED AT BS 121.59.  R&R ANGLE IAW SRM & DRAWING.
